# SDR SWAA2023020987171

- Difficulty date: January 3, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWERED CEILING PANEL BATTERY PACK RH SIDE AT FWD GALLEY AREA (1 EA) 2022-708484<[01] REPLACED LOWERED CEILING PANEL BATTERY PACK RH SIDE AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM-33-51-06-960-805  SEE INDIVIDUAL SIGNS OFF BELOW;[02] REPLACED LOWERED CEILING PANEL BATTERY PACK RH SIDE AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM-33-51-06-960-805  SEE INDIVIDUAL SIGNS OFF BELOW
